# SDR AALA202501147715

- Difficulty date: December 19, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM END FITTING BEARING 1 ON LH HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING 1 ON LH HORIZONTAL STABILIZER.
